# SDR PLGA827951G

- Difficulty date: August 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817BE
- Make and model: Beech 1900C
- Aircraft serial: UB52
- Engine: Pwa PT6A65B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 750122001
- Condition: Intermittent
- Location: Rt Mlg
- Part time: 3,508 hours
- Component: Phoenix, 1143800415
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGA- FLT NR 4732 ON APPROACH THE RT MLG DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE WHEN THE GEAR WAS SELECTED DOWN.  DURING ABNORMAL CHECKLIST PROCEDURES THE DOWN AND LOCKED LIGHT ILLUMINATED.  THE AIRCRAFT LANDED IN LGA WITHOUT INCIDENT. THE AIRCRAFT WAS THEN INSPECTED AND DETERMINDED TO BE SAFE FOR FERRY FLIGHT TO ALB.  ALB MAINTENANCE REMOVED AND REPLACED THE RT MLG ACTUATOR AS THE GEAR LIGHT SWITCH WAS DETERMINED TO BE INTERMITTENT.  (M)
